# SDR IPXA2022012178097

- Difficulty date: January 13, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 22,414 hours, 13,833 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: 53216407
- Condition: None
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CPANEL RACK FLOOR PANEL 152TF AFT CARGO COMP HAS COMPOSITE BROKEN 3EACOMPLIED WITH SREO A300-5320-42722-F
